# SDR AALA20130422008

- Difficulty date: April 22, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N966AN
- Make and model: Boeing 737823
- Aircraft serial: 30094
- Aircraft time: 36,471 hours, 14,947 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 115A29531
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAL SUPPORT AT RSS 272 AT UPPER TRAILING EDGE PANEL IS CRACKED.  REPLACED LEFT WING SEAL SUPPORT AT RSS 272 PER SRM 51-40-02-0G.
